Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36339
標題: Probabilistic analysis of a repairable system with warm standbys plus balking and reneging
作者: Wang, K.H.
王國雄
Ke, J.C.
關鍵字: additional server;longer queues;reliability
Project: Applied Mathematical Modelling
期刊/報告no:: Applied Mathematical Modelling, Volume 27, Issue 4, Page(s) 327-336.
摘要: 
In this paper, the steady-state availability and the mean time to system failure of a repairable system with m operating units, w warm standby units and R repairmen in which units balking and reneging are considered. It is assumed that failed units balk (refuse to join) with a constant probability (1 - b) and renege (leave the queue after joining) according to a negative exponential distribution with parameter r. The failure times of the operating and warm standby units are assumed to be exponentially distributed with parameters lambda and alpha, respectively. The repair time distribution of each server is also exponentially distributed with parameter mu. This paper presents derivations for the steady-state availability, A(T)(infinity), the mean time to system failure, MTTF and numerical examples. Several cases are analyzed to study the effects of various system parameters on the A(T)(infinity) and the MTTF. (C) 2002 Published by Elsevier Science Inc.
URI: http://hdl.handle.net/11455/36339
ISSN: 0307-904X
DOI: 10.1016/s0307-904x(02)00133-6
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.